# SDR P9RA20040045

- Difficulty date: September 29, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- Aircraft time: 58,087 hours, 27,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD0763
- Condition: Weak
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN MAINTENANCE, SYR, 4 INTERIOR EMERGENCY LIGHTS ARE VERY DIM.  REMOVED AND REPLACED BATTERIES IN 4 SEPARATE POWER SUPPLIES IAW MM.
